# SDR SWAA2013050115388

- Difficulty date: April 22, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 21,346 hours, 12,611 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781Y12
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SHELF PANEL WAFFLE PLATE CRACKED UNDER PANEL 651EB I/B OF NR 6 FLAP TRACK.  REMOVED AND REPLACED WAFFLE PLATE PER SRM.
